# SDR HEEA078555

- Difficulty date: April 5, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Aircraft time: 4,966 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End Bearing
- Part number: 406310404101
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN ROD END BEARING.
